| Model Number |
EVOLUTR-26-US |
| Medical Device Problem Codes |
Gradient Increase (1270); Patient Device Interaction Problem (4001); Intravalvular regurgitation (4068)
| Health Effect - Clinical Codes |
Low Cardiac Output (2501); Aortic Valve Insufficiency/ Regurgitation (4450); Transvalvular Pressure Gradient Increased (4854)
| Date of Event |
01/14/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that approximately 5 years, 4 months, and 2 weeks following the implant of this transcatheter bioprosthetic valve within a pre-existing non-medtronic surgical aortic valve, a low cardiac output was observed.The following day, severe central aortic regurgitation and an elevated gradient were also noted.Two days later, intervention in the form of a valve-in-valve procedure was performed.